# SDR AALA202410226550

- Difficulty date: October 21, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N971UY
- Make and model: Airbus A321-231
- Aircraft serial: 6249
- Aircraft time: 32,760 hours, 13,362 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Emergency Ops
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT PASSENGER/CREW DOOR R4 EMERGENCY ACCUMULATOR IS LOW. SERVICED R4 EMERGENCY ACCUMULATOR WITH NITROGEN PER AMM 25-62-00.
